# SDR 2004UALA00586

- Difficulty date: June 16, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 26,110 hours, 7,114 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Packing
- Part number: NAS161210
- Condition: Leaking
- Location: Hyd Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LEFT HYDRAULIC QUANTITY STARTED DROPPING IN CRUISE.  QUANTITY STABILIZED AT .25 PERCENT AFTER PUMPS SELECTED OFF.  PACKING AT HYDRAULIC MOTOR GENERATOR SHUTOFF VALVE WAS LEAKING.  REPLACED PACKING.
